MathSciNet Relay Station
MathSciNet bibliographic data
MR1136544 (94d:14017) 14F05
Ancona, Vincenzo; Ottaviani, Giorgio Stability of special instanton bundles on ${\bf P}\sp {2n+1}$. Trans. Amer. Math. Soc. 341 (1994), no. 2, 677–693.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement